# SDR FDEA201410103106

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB06462
- Condition: Gouged
- Location: Rt Wing
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR MARK ON RT WING LOWER SURFACE INBD END ALONG BUTT STRAP FWD END AREA.  COVERED BY PANEL 154AB.  BLENDED DAMAGE IAW SRM 57-00-01 FIG 14 SHEET 3.  MECHANICALLY MEASURED MATERIAL LOSS .070 USING TOOL ID T83340 DUE 2/27/15.  FOUND BLENDED AREA OUT OF LIMITS IAW SRM 57-00-01 FIG 1A SHEET 3.  ACCOMPLISHED REPAIR IAW EA 8-5730-T0311636.  COMPLIED WITH EA 8-5730-T0311636 REV NO POS P1.
